# SDR VNAA20240908003

- Difficulty date: July 29, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS RBL9 (03 SEGMENTS) BTW FS 581.00 TO FS 670.00 AT PASSENGER CABIN.   SEAT RAILS RBL9 (03 SEGMENTS) BTW FS 581.00 TO FS 670.00 AT PASSENGER CABIN ARE OUT OFF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
